# SDR R61A201212060747

- Difficulty date: December 6, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Profile
- Part number: 17092968001
- Condition: Cracked
- Location: Ram Air Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE PROFILE FOR LEFT RAM AIR VALVE CRACKED.  MAINTENANCE REMOVED AND REPLACED LEFT RAM AIR PROFILE IAW EMB 175 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
